# SDR RAIA971005

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: ER824D060406
- Condition: Leak
- Location: Green Hyd System
- Part time: 20,984 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 7118 - PIA - GREEN HYD SYSTEM LOW LEVEL LIGHT ILLUMINATED DURING DESCENT.  MAINTENANCE REPLACED LEAKING T-FITTING AT GREEN SYSTEM HYDRAULIC ACCUMULATOR.  (M)
